Psycho-Babble Administration | about the operation of this site | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Name change?

Posted by TamaraJ on February 22, 2005, at 12:36:39

In reply to Re: Name change?, posted by fires on February 22, 2005, at 11:49:42

-- There is, I think, a fine line between "discontinuation" and "withdrawal. I'll have to have a look, but I seem to recall reading somewhere that the term "discontinuation syndrome" was created by the pharmaceutical industry to avoid backlash when it became increasingly more evident that some people experience serious and debilitating symptoms when stopping certain meds. Regardless of what the medical profession calls it, when one stops taking a prescribed drug, there is always the possibility that the person will experience unpleasant symptoms as the drug is "withdrawn" from the system. So, it may actually be a matter of which term is more politically correct within the medical profession and pharmaceutical industry.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Administration | Framed

poster:TamaraJ thread:461599